Funnel Cloud, Marion
- When
- June 19, 5:00 PM EST
- Where
- Marion County, 5 mi SE of Ocala
- Reported by
- GENERAL PUBLIC
- Coordinates
- 29.210, -82.057 (the zone’s center; the record gives no point)
The Marion County Sheriff's Office relayed a funnel cloud report from a motorist traveling between Ocala and Belleview along County Road 464 and Alternate Highway 41. Radar showed no signs of rotation.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
The Marion County Sheriff's Office relayed a funnel cloud report from a motorist traveling between Ocala and Belleview along County Road 464 and Alternate Highway 41. Radar showed no signs of rotation.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 19, 1:40 PM EST, 3 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 240 PM EDT MON JUN 19 2006 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT... TONIGHT...WEAK STACKED MID/UPPER LEVEL RIDGE OVER THE FORECAST AREA IS ALLOWING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO FORM OVER THE FORECAST AREA THIS AFTERNOON. VERY WEAK STEERING FLOW WILL ALLOW FOR SOME OF THESE TO BECOME ISOLATED HEAVY RAINMAKERS WITH PORTIONS OF JACKSONVILLE ALREADY PICKING UP 1-2 INCHES OF RAIN. ACTIVITY SHOULD DECREASE QUICKLY AFTER SUNSET WITH NO UPPER LEVEL SUPPORT. CLEARING SKIES AFTER SUNSET SHOULD ALLOW FOR PATCHY FOG FORMATION WITH SOME LOCALLY DENSE AREAS ALONG THE I-75 CORRIDOR SOUTH OF GNV. MIN TEMPS IN THE UPPER 60S TO LOWER 70S. TUESDAY...DECAYING FRONTAL ZONE WITH ADDITIONAL MOISTURE AND SOME MID/UPPER LEVEL DYNAMICS WILL SLIDE INTO THE FORECAST AREA FROM THE NORTHWEST AND MINGLE WITH LOCAL SEABREEZES TO KICK OF SCTD TSTM ACTIVITY DURING THE AFTERNOON AND EVENING HOURS. MAX TEMPS IN THE UPPER 80S AND LOWER 90S. TUESDAY NIGHT...FRONT WILL WASH OUT OVER THE REGION AND WITH CLEARING SKIES AFTER SUNSET WILL PROBABLY SEE AREAS OF FOG WITH PATCHY DENSE FOG POSSIBLE ACRS A GOOD PORTION OF THE FORECAST AREA. MIN TEMPS IN THE UPPER 60S/LOWER 70S. WEDNESDAY...HIGH PRESSURE RIDGE WILL BUILD OVER THE REGION AND SHOULD SHUT DOWN MOST OF THE TSTM ACTIVITY AND KEEP IT ISOLD OVER THE I-75 CORRIDOR. THIS WILL ALLOW MAX TEMPS TO WARM UP INTO THE LOWER/MID 90S INLAND EXCEPT NR 90 ALONG THE COAST. WEDNESDAY NIGHT...MOSTLY CLEAR AND QUIET NIGHT WITH LIGHT ONSHORE FLOW KEEPING MIN TEMPS UP IN THE LOWER/MID 70S. .LONG TERM...THURSDAY THROUGH MONDAY... THURSDAY...DEEP NELY FLOW WILL KEEP DRY AIR OVER THE FORECAST AREA WITH ONLY 20-30% POPS WELL INLAND DURING THE AFTERNOON. MAX TEMPS WILL REMAIN HOT IN THE LOWER TO MID 90S. FRIDAY AND SATURDAY...FLOW BECOMES A BIT MORE EASTERLY WITH SOME INCREASE IN LOW LEVEL MOISTURE AND POPS IN THE 20-40% RANGE. MAX TEMPS MAINLY IN THE LOWER 90S. SUNDAY AND MONDAY...06Z AND 12Z GFS STILL CONSISTENT WITH PUSHING DEEP MOISTURE OUT OF THE SE WITH A POSSIBLE EASTERLY/TROPICAL WAVE IMPACTING THE FORECAST AREA. HAVE TRENDED POPS INTO THE 30-50% RANGE WHICH IS CONSISTENT WITH GFS ENSEMBLE POPS. && .MARINE...LITTLE CHANGE TO ONGOING PACKAGE. GENERALLY LIGHT WINDS AND SEAS AOB 4 FEET. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 93 70 96 / 10 20 5 10 SSI 73 87 73 90 / 10 20 0 5 JAX 69 89 69 92 / 20 40 10 5 SGJ 72 87 72 87 / 10 30 20 5 GNV 69 92 69 94 / 20 40 30 10 OCF 69 93 70 94 / 20 40 30 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...HESS MARINE/FIRE WX...CARROLL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 535 AM EDT MON JUN 19 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE- PUTNAM-ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 535 AM EDT MON JUN 19 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... AN ONSHORE FLOW ALONG THE COAST WILL RESULT IN A MODERATE RISK OF RIP CURRENTS AT THE BEACHES. MORE INFO ON THIS CAN BE FOUND IN THE SURF ZONE FORECAST. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL IS POSSIBLE DUE TO THE ANTICIPATED SLOW MOVEMENT OF THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA ON TUESDAY. THE SHOWER AND THUNDERSTORM ACTIVITY WILL BECOME ISOLATED TO SCATTERED WEDNESDAY THROUGH SUNDAY AND MAINLY OVER INTERIOR SECTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 523 PM EDT MON JUN 19 2006 FLZ040-192215- MARION- 523 PM EDT MON JUN 19 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 615 PM EDT... AT 523 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF SUMMERFIELD...OR 8 MILES WEST OF THE VILLAGES...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BELLEVIEW AND LAKE WEIR THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
The Jacksonville radar (KJAX), 146 km away, was scanning. The volume nearest the first event began at 21:59 UTC.
1 funnel cloud. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515469.